Marshall-Olkin multivariate semi-logistic distribution and minification processes

  • SM Umar

Abstract

Marshall-Olkin Multivariate semi-logistic distribution (MO-MSL) and Marshall-Olkin multivariate logistic distribution (MO-ML) are introduced and studied. Various characterizations properties of Marshall-Olkin multivariate semi-logistic distribution are investigated and studied. First order autoregressive minification processes model and its extension to kth order autoregressive minification processes model both with Marshall- Olkin multivariate semi-logistic distribution as marginal distribution are constructed and studied.

Journal of the Nigerian Association of Mathematical Physics, Volume 15 (November, 2009), pp 405 - 414

Author Biography

SM Umar
Department of Mathematical Sciences, Bayero University, P.M.B. 3011, Kano, Nigeria
Section
Articles

Journal Identifiers


eISSN: 1116-4336